# SDR AALA2009010600282

- Difficulty date: January 6, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- Aircraft time: 65,341 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA- AFT CEILING EMERGENCY LIGHTS FROM ROW 24 THRU 28 INOPERATIVE.  CLEANED AND ADJUSTED EMERGENCY LIGHTS POWER SUPPLY FOR ROWS 24 THRU 28.
